RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Phys. A, 2018, Volume 51, 85301, 19 pages (Mi jpha19)  

Squaring parametrization of constrained and unconstrained sets of quantum states

N. Il'ina, E. Shpaginabc, F. Uskovdb, O. Lychkovskiybae

a Steklov Mathematical Institute of Russian Academy of Sciences, Gubkina str., 8, Moscow 119991, Russia
b Skolkovo Institute of Science and Technology, Skolkovo Innovation Center 3, Moscow 143026, Russia
c Bauman Moscow State Technical University, 2nd Baumanskaya str., 5, Moscow 105005, Russia
d Moscow State University, Faculty of Physics, GSP-1, 1-2 Leninskiye Gory, Moscow 119991, Russia
e International Center for Quantum Optics and Quantum Technologies (the Russian Quantum Center), Moscow, Skolkovo

Funding Agency Grant Number
Russian Science Foundation 17-11-01388
This work is supported by the Russian Science Foundation under grant № 17-11-01388.


DOI: https://doi.org/10.1088/1751-8121/aaa32d


Bibliographic databases:

ArXiv: 1704.03861
Received: 13.08.2017
Revised: 06.12.2017
Accepted:20.12.2017
Language:

Linking options:
  • http://mi.mathnet.ru/eng/jpha19

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020